Uniqueness and eventual uniqueness of optimal designs in some time series models

Eubank, R. L., Smith, Patricia L., Smith, Philip W. . The Annals of Statistics 1981. 9 :486-493

Locate this article in:

Bibtex

@article{CIS-39963,
  Author = {Eubank, R. L. and Smith, Patricia L. and Smith, Philip W.},
  Title = {Uniqueness and eventual uniqueness of optimal designs in some time series models},
  Journal = {The Annals of Statistics},
  Volume = {9},
  Year = {1981},
  Pages = {486--493},
  Keywords = {Approximation, Spline}
}

Similar articles